# SDR AALA201805289010

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 32,330 hours, 11,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367160100000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLOORBOARD JUST AFT OF FIRST CLASS DIVIDER SPONGY. REMOVED FLOORBOARD 231KF, FOUND LARGE AREA OF DISBAND. REPLACED FLOORBOARD AMM 53-00-00-400-801A.
